Research Repository

A new approach to network-based H-infinity control for stochastic systems

Zhou, Qi and Shi, Peng (2012) A new approach to network-based H-infinity control for stochastic systems. International Journal of Robust and Nonlinear Control, 22 (9). pp. 1036-1059. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.


In this paper, the problem of network-based control for a class of stochastic systems has been addressed. The network-based control system with induced delays and packet dropouts has been modeled as a time-delay stochastic system with two successive delay components in the state. The H∞ controller design method has been further extended to a more general case, where the system matrices of the physical plant contain parameter uncertainties. Delay fraction method has been used to reduce the conservatism. Three numerical examples have been given to illustrate the usefulness and effectiveness of the proposed method.

Item Type: Article
Uncontrolled Keywords: ResPubID25081, ResPubID25851, H∞control, networked control system, stochastic system, time delay, multiplicative noise, fuzzy-observer-based approach, fault detection, Schur complement, closed-loop system, induced delays, packet dropouts, actuator
Subjects: Current > FOR Classification > 0802 Computation Theory and Mathematics
Current > FOR Classification > 0913 Mechanical Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 20 Mar 2013 02:18
Last Modified: 01 Oct 2018 03:55
ePrint Statistics: View download statistics for this item
Citations in Scopus: 29 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar